CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Characterization of the geometric and exponential random variables

Rossitza Dodunekova (Institutionen för matematisk statistik)
Communications in Statistics, Part A: Theory and Methods Vol. 33 (2004), 8, p. 1755-1765.
[Artikel, refereegranskad vetenskaplig]

Let the random variable X be distributed over the non-negative integers and let Lm and Rm be the quotient and the remainder in the division of X by m. It is shown that X is geometric if and only if Lm and Rm are independent for m=2,3, . . . . In similar terms is also characterized the exponential random variable.

Nyckelord: Geometric distribution; Exponential distribution; Characterization.

Denna post skapades 2007-01-25.
CPL Pubid: 25924


Institutioner (Chalmers)

Institutionen för matematisk statistik (2002-2004)


Annan matematik

Chalmers infrastruktur